# SDR AALA20100423ORD01

- Difficulty date: April 23, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 3,097 hours, 1,180 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Condition: Defective
- Location: Main Battery
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - CREW REPORTED AIRCRAFT EXPERIENCING BATTERY DISCHARGE PROBLEMS.  FLIGHT RETURNED ORD LANDED WITHOUT INCIDENT.  REPLACED BATTERY CHARGER AND BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
